Registration Form

L. J. Institute of Engg. & Technology AICTE Sponsored & Approved Seminar on

Advances in RF and Microwave Applications

Name:

(In block letters)		
Designation:		
Institution:		
Years of experience:		
Highest Qualification:		
Accommodation required: Yes No Mailing Address:		
Email: Mobile No.:		
DD No. / Date:		
Bank & Branch: (DD must be drawn in favor of "Director, LJIET" payable at Ahmedabad)		
Date: Signature of Applicant		
I certify that our institute is approved by AICTE . The applicant will be relieved to attend the Seminar.		
Date: Signature of Authority with seal		

How to Apply:

The applicants are required to send the complete application form (photocopy may also be used) along with DD for registration fees so as to reach the Co-Coordinators.



Correspondence Address:

Mr. Zuned Shaikh (Co-Coordinator)

L. J. Institute of Engg. & Technology,

Nr. Nagdev Mandir, Sarkhej-Sanand Circle,

S. G. Highway, Ahmedabad- 382 210 Gujarat.

Mobile: 8401245897/9726707447

Email: ljrfseminar@gmail.com

Ph/Fax: 079-26890383.

Registration Fees & Date:

Registration:

Outside Faculty/Student: Rs. 200/Internal Faculty/Student: Rs. 100/Last Date of Registration is: 12/01/2014.
Fees include working lunch, tea, snacks and reading material.

L.J Institute of Engineering & Technology Ahmedabad.



AICTE Sponsored and Approved
Technology Partners



Agilent Technologies

Supported By





Seminar On

Advances in RF and Microwave Applications

17th - 18th January 2014

Co-ordinators: Prof. A.K. Sisodia

Mr. Devang Shah

EC Department (LJIET)

L.J Institute of Engineering and Technology Nr. Nagdev Mandir, Sarkhej-Sanand Circle, S.G. Highway, Ahmedabad-382210, Gujarat.

Objective Of Seminar:

The recent and dramatic increase in demand for communication systems for the applications such as wireless paging, mobile telephony, broadcasting video and computer networking is revolutionizing the industry. Diversity of applications and operational environment has led to the high production volumes resulting the cost effective manufacturing of microwave and RF products. This has further led to host of new applications such GPS receiver, radar systems for weather & atmosphere and equipments in the field of medicine. The field of microwave engineering is currently experiencing a radical transformation.

Now microwave engineer faces greater challenges to take into account the cost, size and power consumption besides the excellent performance. A further distinction in practice of RF & microwave engineering is the methodology of test and measurement to reduce cost and time. This has motivated us to organize the Seminar on "Advances in RF & Microwave Applications" for the students, faculties, researchers and technocrats in the field of RF & microwaves.

The lectures in technical sessions are organized in such a way to give the participants the wide exposure to advance development and applications in this field. We have also organized hands-on sessions to use the Advanced software for designing some of RF and microwave circuits.

For Whom:

Students & Faculties of Engineering, Polytechnic institutes, Research Scholars and representatives from industries working in the field of RF, Microwave and Communication Engineering.

Program Schedule

DAY - I		
Time		
9:30 to 10:30 AM	Welocme Address by Dr. C.R.Maiti, Director	
	Vision of L J K Trust by Dr. Manish Shah, Vice President, LJK Trust	
	Seminar Brief by Prof. A.K.Sisodia	
	Inaugration and keynote address by Chief Guest Dr. Surendra Pal, President, IETE New Delhi (National Council)	
10:30 to 10:45 AM	TEA BREAK	
Session I 10:45 to 11:30 PM	Lecture 1: Miniaturization and recent development in RF and microwave circuits By Shri D.K.Singh, Head, Receiver Division, SAC-ISRO, Ahmedabad (45 Minutes)	
11:30 to 12:15 PM	Lecture 2: Development in Microwave Antenna by Dr. Sanjeev Gupta, DA-IICT, Gandhinagar (45 Minutes)	
12:15 to 12:45 PM	Q & A and Concluding Session	
	Session Chair: Dr. Surendra Pal, President IETE (National Council)	
12:45 to 1:30 PM	LUNCH	
Session II 1:30 to 2:15 PM	Lecture 1: Advances in RF Microelectronics - Design, Fabrication and Realization Challenges By Apurba Bhattcharya, Group director, MEG, SAC-ISRO, Ahmedabad (45 Minutes)	
2:15 to 3:00 PM	Lecture II : Microwave Applications to Remote sensing and development in W-band, By C V N Rao, Group Head MSTO, SAC-ISRO, Ahmedabad (45 Minutes)	
3:00 to 3:30 PM	Lecture III: Microwave Antenna Measurements by R K Malviya, Secretary, Antenna Test & Measurement Society (ATMS) (30 Minutes)	
	Session Chair: Dr. S V Kulkarni, Sr. Scientist, IPR, Gandhinagar	
3:30 to 3:45 PM	TEA BREAK	
Session III 3:45 to 5:00 PM Industry Interaction (Talk: 10 mins of Each)	Talk 1: Dr. Lal, CTO, Sahajanand Laser, Gandhinagar	
	Talk 2: Mr. V V Pathy, Country Head, Agilent Technologies, Banglore	
	Talk 3: Mr. Madhukant Patel, MD & CTO, Reve Automation, Ahmedabad	
	Talk 4: Expert from INS Valsura, Jamnagar	
	Talk 5: Defence Expert, Airforce, India	
	Panel Discussion with Industry (30 Minutes)	

DAY - II		
Session I 9:00 to 11:00 AM	Premier RF and Microwave EDA Tools: Advance Design System Hands-on Lab for Filter Design	
11:00 to 11:15 AM	TEA BREAK	
Session II 11:15 to 1:15 PM	Hands-on Lab for Power Amplifier Design Using Advance Design System Software	
1:15 to 2:00 PM	LUNCH	
Session III 2:00 to 4:00 PM	Hands-on Lab for Antenna design Using Advance Design System Software and EMPro	
4:00 to 4:30 PM	Valedictory Function	